| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's therapy pcb assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device had event code logged in its memory.The event code logged is indicative of the device delivering a monophasic shock.As a result, the wrong defibrillation therapy may be delivered to a patient, if needed.There was no report of patient use associated with the reported event.